# SDR DHL2001726005

- Difficulty date: August 23, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO SMOKE DETECTOR INOP. RESET 7110 SMOKE DETECTOR AFT CARGO COMPARTMENT IAW MM SUP 26-16-00.  OPS CHECKED NORMAL.
